# SDR 2006FA0001099

- Difficulty date: November 7, 2006
- Submitted: November 22, 2006
- Operation: General aviation
- Aircraft: N2059E
- Make and model: Cessna 172N
- Aircraft serial: 17271137
- Engine: Lyc O320*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Alternator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATOR FAILED AND MAIN POWER BUS FEED WIRE BROKEN FROM ALTERNATOR.  TERMINAL ENDS, PROBABLY DUE TO VERY TIGHT AREA AND VIBRATION.  PREVENTION MIGHT BE TO ENLARGE AREA WHERE WIRES PASS THRU BAFFLING TO LIGHTEN VIBRATION AND STRESS ON WIRES BEING BENT TO FIT IN THIS AREA.  (K)
